advertisement
Question
Posted by: kita | 2006/04/06

Infection?

Doc,
I would like to find out, a while back i had kidny, and uranary track aswell as bladder infection. A week after i went to the doctor i got viganal infetion. she gave me some pills and cream. but ever since i had alot of discomfort because if iching and a excrsion of some kind of fluid. It has a colour. and i still have a terabile back pain where my kidneys is.
If you can help me i would be very thankful.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The itching could be thrush. Have a look at the Top 5 questions for ways of preventing recurrences. If you are still having kidney pain, you should go back to the doctor who treated you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement